Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 3, Issue 2, 102 - 277
Articles: 1 - 12 XML export
\(d_2\)-coloring Of A Graph
Author(s): K. Selvakumar , S. Nithya
Pages: 102 - 111
Nonexistence Of Result For Some P-laplacian Systems
Author(s): G.a. Afrouzi, Z. Valinejad
Pages: 112 - 116
Multiple Solutions For A Two-point Boundary Value Problem Depending On Two Parameters
Author(s): Shapour Heidarkhani, Javad Vahidi
Pages: 117 - 125
A Remark On Positive Solution For A Class Of P,q-laplacian Nonlinear System With Sign-changing Weight And Combined Nonlinear Effects
Author(s): S.h. Rasouli, Z. Halimi , Z. Mashhadban
Pages: 126 - 134
A New Analytical Approach To Solve Exponential Stretching Sheet Problem In Fluid Mechanics By Variational Iterative Pade Method
Author(s): Majid Khan, Muhammad Asif Gondal , Sunil Kumar
Pages: 135 - 144
A Note On Non Linear Optimal Inventory Policy Involving Instant Deterioration Of Perishable Items With Price Discounts
Author(s): M. Pattnaik
Pages: 145 - 155
Characterization The Deletable Set Of Vertices In The ( P - 3 )- Regular Graphs
Author(s): Akram B. Attar
Pages: 156 - 164
Quasi-permutation Representations For The Borel And Maximal Parabolic Subgroups Of \(Sp(4,2^n)\)
Author(s): M. Ghorbany
Pages: 165 - 175
On The Determination Of Asymptotic Formula Of The Nodal Points For Differential Pencils With Separated Boundary Conditions
Author(s): A. Dabbaghian , Sh. Akbarpoor
Pages: 176 - 178
Fourth Order Volterra Integro-differential Equations Using Modifed Homotopy-perturbation Method
Author(s): G.a. Afrouzi, D. D. Ganji, H. Hosseinzadeh, R.a. Talarposhti
Pages: 179 - 191
Solving Time Constrained Vehicle Routing Problem Using Hybrid Genetic Algorithm
Author(s): Bhawna Minocha, Saswati Tripathi
Pages: 192 - 201
Mathematical Modeling Of Corrosion Phenomenon In Pipelines
Author(s): M. R. Sarmasti Emami
Pages: 202 - 211

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more